# SDR FDEA201501240284

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N36113
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT SIDE BS 1850 - 1870, THERE IS WEAR CAUSED BY THE LOWER HORIZONTAL STABILIZER TO BODY SEAL AT AFT LOWER PORTION OF THE STABILIZER CUT OUT.  WEAR REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-80-01 FIG 101 DETAIL VII REV 113.  REPAIRED IAW SRM 53-80-01 FIG 201 REPAIR 2 DETAIL II REV 113.  REPAIR CLASSIFIED AS MAJOR.
